MAUDE Adverse Event Report: COCHLEAR LTD NUCLEUS CI624 COCHLEAR IMPLANT WITH SLIM 20 ELECTRODE; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM

COCHLEAR LTD NUCLEUS CI624 COCHLEAR IMPLANT WITH SLIM 20 ELECTRODE; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Model Number CI624
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Head Injury (1879)
Type of Reportable Event Malfunction
Event or Problem Description
Per the clinic, the patient experienced a migration of the electrode array and tingling sensation with stimulation subsequent to sustaining a head injury.Subsequently, the device was explanted on (b)(6) 2024 under general anesthesia and the patient was reimplanted with another cochlear device during the same surgery.
 
Additional Manufacturer Narrative
This report is submitted on april 24, 2024.
 
Additional Manufacturer Narrative
Device analysis indicated device failure.Device analysis report attached.This report is submitted on july 17, 2024.

Brand Name
NUCLEUS CI624 COCHLEAR IMPLANT WITH SLIM 20 ELECTRODE
Common Device Name
NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Manufacturer (Section D)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS  2109
Manufacturer (Section G)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS   2109
Manufacturer Contact
asyikin zulkhairi
unit ug-1, vertical podium
no. 8 jalan kerinchi,
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key19170201
Report Number6000034-2024-01421
Device Sequence Number7938686
Product Code MCM
UDI-Device Identifier09321502046329
UDI-Public(01)09321502046329(11)200129(17)220128
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P970051
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/28/2022
Device Model NumberCI624
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/28/2024
Supplement Date Received by Manufacturer06/19/2024
Initial Report FDA Received Date04/24/2024
Supplement Report FDA Received Date07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale